MathSciNet Relay Station
MathSciNet bibliographic data
MR1617404 11N45 (11M41 20K01)
Ivić, Aleksandar On the number of subgroups of finite abelian groups. J. Théor. Nombres Bordeaux 9 (1997), no. 2, 371–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement